Search the Community
Showing results for tags 'eye strain'.
Found 2 results
Eye Problems, Tics and Twitches, will it get worse? I'm having trouble with my eyes since a bad reaction to a steroid and also since coming of Prozac. My pupils have been smaller since coming off (I read that SSRI'S dilate, so they've probably been dilated for many years) and I've had blurry vision and just "different" vision since the steroid too. Kind of like having a permanent migraine. I feel like I have a hard time focusing. I'm sensitive to colors. Things look weird. Driving feels weird. Super sensitive to light and visuals. I went to eye doctor and of course they didn't find anything or do anything helpful. I have eye pain. I feel like my eyes are strained, muscles behind them have tremors too, and maybe aren't working right. And like I have a haze or veil or everything. I'm scared obviously and don't know what to do. Also facial tics and spasms seem to be getting worse, as well as other tremors.
I feel uncomfortable talking about myself and this! I'm a lively, rambunctious person and I can't believe I'm here, seeking help and affirmation on an online forum. I don't know how I got to where I am but I'm more than ready to resurrect myself and I just wish that my friends and the world would go along with me. I've always struggled with addiction issues, but about a year ago I turned to sleeping pills to help with my longstanding insomnia. I didn't even think I was remotely addicted, until I tried to stop. I went through two months of deep withdrawal and then turned to trazodone, which, little did I know, I'm allergic to and made me swell up and made the symptoms even worse. I act like a nightmare when I'm out and my behavior is unpredictable and erratic-- I suddenly feel like I'm high on shrooms and the room is spinning and I can't see straight, and then I go home and shake and tremor for three days with cold sweats and night terrors. I've tried to adjust and adjust with no relief. My doctor said to quit cold turkey instead of tapering because I'm probably allergic, so here I am. But xanax and ambien produced similar withdrawal effects so maybe I'm just hyper-sensitive. Anyway, looking for any possible way to get through this and any support... friends and family are too scared and seem to want to ditch me/ignore me while I'm acting weird.